T Nation

Trenbolone and Tendons


#1

Greetings. I am a veteran recreational user of testosterone esters, and sometimes nandrolone. I decided to try trenbolone for its legendary strength building effects. I have been taking 75 to 100 mg daily (acetate) for just over 1 week. Today, while squatting, I noticed my quadriceps tendons and patellar tendons felt "tight" with heavy weights. Not pain really, but a disturbing tight rubber band sensation. Disturbing because I ruptured a tendon a couple years ago. Never want to go through that again, even if it means forgoing tren. There could be some dehydration at play because I lost a pound or two since starting (unintentionally, the tren does seem to dry things up a bit regardless of water intake). Then again, I read so much about trenbolone over the course of several years before trying it I may be exaggerating effects that "should" be there.

So is this a coincidence or is tren known for tendon issues? I have searched, but information is conflicting. Some say it has no negative effect beyond allowing you to lift more. Others say it is catabolic for tendons, or causes abnormal collagen synthesis like stanozolol. I have not been taking it long enough for it to be a strength issue. If it is the tren, the effect is preceding any noticeable strength gains. Can this be offset with nandrolone or anavar? At what dose?

Other Background Info: Up to this point, the plan was 250 mg sustanon/week for maintenance and the daily tren acetate. I take approximately 250 IU hcg every 3-4 days to mitigate testicular atrophy. I am not currently taking an estrogen antagonist or aromatase inhibitor because my HDl was getting rather low. I will start clomid again, but anastrozole seems to be bad for my blood lipids while offering no noticible benefits. No other drugs or supplements beyond whey protein/vitamins/minerals.

So anyone experience tendon issues on a tren-based cycle?

Thanks for any input. I am VERY nervous about doing something that puts my tendons at increased risk.


#2

Sorry, can't comment on the tendon issue with tren, but here's a tip that helps my thighs feel better during/after squats.

Foam roll your IT band (outside of the thigh) about ten times per leg as part of your warmup, followed by the inner thigh (adductors?). I also LAX ball above my knees, since i tend to get some tightness/slight pain right above the patella during squats. For that, lay prone and set the ball just above your knee cap (so you are trapping the ball between your knee and the ground), then flex at the knee joint bringing your lower leg up and down behind you. Do a continuous-type, controlled motion, slightly adjusting your thigh side to side to move the ball around the area.


#3

Tren dehydrates you, that's for sure. So you need to drink more water, electrolytes, probably need more zinc & magnesium too.

As for tendons, I have no idea. I have been feeling that tight rubber band feeling in my knees lately, but I always diet hard too when on Tren so who knows. Trust your gut feelings. Since you're using acetate, stop it for a few weeks, then try it again and see if the issue went away and came back. ... and keep us posted :slightly_smiling:


#4

Never had tendon issues but just like swd said, dehydrates me more and I find I drink a ton of water when running tren


#5

I had something weird happen occasionally when on tren but I mark it up to dehydration from it. However when ever I would move a muscle quickly it try to lock up and almost cramp. If I flexed my bicep just a little and then tried to extend it would literally lock up. I could actually watch the entire muscle belly ripple as it tried to relax.

Happened in my chest as well. I tried doing Barbell Rows one and it was so bad that I could barely pull the bar to my abs from the pec pulling my arms forward. Never noticed any direct tendon pain though... Sorry.


#6

As I'm now only working with this for the first time, I have no actual anecdotal input on that. However, people I know who have used Tren usually remark that many times the strength comes so strong and so quickly, that many times the tendons just can't keep up. But, I'm also to understand that it is a very dehydrating compound, which has already been thrown out there.

Hoping to avoid this. :frowning: Are you working on mobility and prehab?


#7

I have no experience with Tren. But just use your common sense. AAS use comes with side effects.

" I am VERY nervous about doing something that puts my tendons at increased risk. "

These are your words. Use caution and your own good judgment.